Imperial College London

ProfessorDemetriosPapageorgiou

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Maths and Mathematical Physics
 
 
 
//

Contact

 

+44 (0)20 7594 8369d.papageorgiou Website

 
 
//

Location

 

750Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

124 results found

Tilley BS, Petropoulos PG, Papageorgiou DT, 2001, Dynamics and rupture of planar electrified liquid sheets, PHYSICS OF FLUIDS, Vol: 13, Pages: 3547-3563, ISSN: 1070-6631

JOURNAL ARTICLE

Chauhan A, Maldarelli C, Papageorgiou DT, Rumschitzki DSet al., 2000, Temporal instability of compound threads and jets, JOURNAL OF FLUID MECHANICS, Vol: 420, Pages: 1-25, ISSN: 0022-1120

JOURNAL ARTICLE

Dando AH, Hall P, Papageorgiou DT, 2000, The modulational stability of Taylor vortices in a curved channel, SIAM Journal on Applied Mathematics, Vol: 60, Pages: 1543-1564, ISSN: 0036-1399

JOURNAL ARTICLE

Papageorgiou DT, Maldarelli C, Wang Y, 2000, Mobility control of surfactant-retarded bubbles at small and order one Reynolds numbers, IUTAM Symposium on Nonlinear Waves in Multi-Phase Flow, Publisher: SPRINGER, Pages: 175-184

CONFERENCE PAPER

Chauhan A, Maldarelli C, Papageorgiou D, Rumschitzki Det al., 1999, The linear stability of a two-phase compound jet - Temporal, spatial and absolute stability of viscous and inviscid compound jets, IUTAM Symposium on Non-Linear Singularities in Deformation and Flow, Publisher: SPRINGER, Pages: 271-282

CONFERENCE PAPER

Hall P, Papageorgiou DT, 1999, The onset of chaos in a class of Navier-Stokes solutions, Journal of Fluid Mechanics, Vol: 393, Pages: 59-87, ISSN: 0022-1120

JOURNAL ARTICLE

Wang YP, Papageorgiou DT, Maldarelli C, 1999, Increased mobility of a surfactant-retarded bubble at high bulk concentrations, JOURNAL OF FLUID MECHANICS, Vol: 390, Pages: 251-270, ISSN: 0022-1120

JOURNAL ARTICLE

Gilchrist J, Kriegsmann GA, Papageorgiou DT, 1998, Stability of a microwave heated fluid layer, IMA JOURNAL OF APPLIED MATHEMATICS, Vol: 60, Pages: 73-89, ISSN: 0272-4960

JOURNAL ARTICLE

Papageorgiou DT, Orellana O, 1998, Study of cylindrical jet breakup using one-dimensional approximations of the Euler equations, SIAM JOURNAL ON APPLIED MATHEMATICS, Vol: 59, Pages: 286-317, ISSN: 0036-1399

JOURNAL ARTICLE

Smyrlis YS, Papageorgiou DT, 1998, The effects of generalized dispersion on dissipative dynamical systems, APPLIED MATHEMATICS LETTERS, Vol: 11, Pages: 93-99, ISSN: 0893-9659

JOURNAL ARTICLE

Hall P, Papageorgiou D, 1997, On the modulational instability of O(1) amplitude waves in supersonic boundary layers, SIAM JOURNAL ON APPLIED MATHEMATICS, Vol: 57, Pages: 929-958, ISSN: 0036-1399

JOURNAL ARTICLE

Chauhan A, Maldarelli C, Rumschitzki DS, Papageorgiou DTet al., 1996, Temporal and spatial instability of an inviscid compound jet, RHEOLOGICA ACTA, Vol: 35, Pages: 567-583, ISSN: 0035-4511

JOURNAL ARTICLE

Papageorgiou DT, 1996, Description of jet breakup, Conference on Multi-Fluid Flows and Interfacial Instabilities, Publisher: SIAM, Pages: 171-198

CONFERENCE PAPER

Papageorgiou DT, Smyrlis YS, 1996, Computer assisted study of strange attractors of the Kuramoto-Sivashinsky equation, 3rd International Congress on Industrial and Applied Mathematics / Annual Conference of the Gesellschaft-fur-Angewandte-Mathematik-und-Mechanik e V (ICIAM/GAMM 95) - Applied Analysis, Publisher: WILEY-V C H VERLAG GMBH, Pages: 57-60, ISSN: 0044-2267

CONFERENCE PAPER

COWARD AV, PAPAGEORGIOU DT, SMYRLIS YS, 1995, NONLINEAR STABILITY OF OSCILLATORY CORE-ANNULAR FLOW - A GENERALIZED KURAMOTO-SIVASHINSKY EQUATION WITH TIME-PERIODIC COEFFICIENTS, ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, Vol: 46, Pages: 1-39, ISSN: 0044-2275

JOURNAL ARTICLE

PAPAGEORGIOU DT, 1995, ON THE BREAKUP OF VISCOUS-LIQUID THREADS, PHYSICS OF FLUIDS, Vol: 7, Pages: 1529-1544, ISSN: 1070-6631

JOURNAL ARTICLE

PAPAGEORGIOU DT, 1995, ANALYTICAL DESCRIPTION OF THE BREAKUP OF LIQUID JETS, JOURNAL OF FLUID MECHANICS, Vol: 301, Pages: 109-132, ISSN: 0022-1120

JOURNAL ARTICLE

COWARD AV, PAPAGEORGIOU DT, 1994, STABILITY OF OSCILLATORY 2-PHASE COUETTE-FLOW, IMA JOURNAL OF APPLIED MATHEMATICS, Vol: 53, Pages: 75-93, ISSN: 0272-4960

JOURNAL ARTICLE

SVORONOS SA, PAPAGEORGIOU D, TSILIGIANNIS C, 1994, DISCRETIZATION OF NONLINEAR CONTROL-SYSTEMS VIA THE CARLEMAN LINEARIZATION, CHEMICAL ENGINEERING SCIENCE, Vol: 49, Pages: 3263-3267, ISSN: 0009-2509

JOURNAL ARTICLE

PAPAGEORGIOU DT, PAPANICOLAOU GC, SMYRLIS YS, 1993, MODULATIONAL STABILITY OF PERIODIC-SOLUTIONS OF THE KURAMOTO-SIVASHINSKY EQUATION, NATO Advanced Research Workshop on Singularities in Fluids, Plasmas and Optics, Publisher: KLUWER ACADEMIC PUBL, Pages: 255-263, ISSN: 0258-2023

CONFERENCE PAPER

GEORGIOU E, MALDARELLI C, PAPAGEORGIOU DT, RUMSCHITZKI DSet al., 1992, AN ASYMPTOTIC THEORY FOR THE LINEAR-STABILITY OF A CORE ANNULAR-FLOW IN THE THIN ANNULAR LIMIT, JOURNAL OF FLUID MECHANICS, Vol: 243, Pages: 653-677, ISSN: 0022-1120

JOURNAL ARTICLE

HALL P, BALAKUMAR P, PAPAGEORGIU D, 1992, ON A CLASS OF UNSTEADY 3-DIMENSIONAL NAVIER-STOKES SOLUTIONS RELEVANT TO ROTATING-DISK FLOWS - THRESHOLD AMPLITUDES AND FINITE-TIME SINGULARITIES, JOURNAL OF FLUID MECHANICS, Vol: 238, Pages: 297-323, ISSN: 0022-1120

JOURNAL ARTICLE

GEORGIOU E, PAPAGEORGIOU DT, MALDARELLI C, RUMSCHITZKI DSet al., 1991, THE DOUBLE-LAYER CAPILLARY STABILITY OF AN ANNULAR ELECTROLYTE FILM SURROUNDING A DIELECTRIC-FLUID CORE IN A TUBE, JOURNAL OF FLUID MECHANICS, Vol: 226, Pages: 149-174, ISSN: 0022-1120

JOURNAL ARTICLE

PAPAGEORGIOU DT, 1991, THE STABILITY OF 2-DIMENSIONAL WAKES AND SHEAR LAYERS AT HIGH MACH NUMBERS, PHYSICS OF FLUIDS A-FLUID DYNAMICS, Vol: 3, Pages: 793-802, ISSN: 0899-8213

JOURNAL ARTICLE

Papageorgiou DT, Smyrlis Y-S, 1991, The route to chaos for the Kuramoto-Sivashinsky equation, Theoretical and Computational Fluid Dynamics, Vol: 3, Pages: 15-42

JOURNAL ARTICLE

SMYRLIS YS, PAPAGEORGIOU DT, 1991, PREDICTING CHAOS FOR INFINITE DIMENSIONAL DYNAMIC-SYSTEMS - THE KURAMOTO-SIVASHINSKY EQUATION, A CASE-STUDY, PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA, Vol: 88, Pages: 11129-11132, ISSN: 0027-8424

JOURNAL ARTICLE

PAPAGEORGIOU DT, MALDARELLI C, RUMSCHITZKI DS, 1990, NONLINEAR INTERFACIAL STABILITY OF CORE-ANNULAR FILM FLOWS, PHYSICS OF FLUIDS A-FLUID DYNAMICS, Vol: 2, Pages: 340-352, ISSN: 0899-8213

JOURNAL ARTICLE

PAPAGEORGIOU DT, SMITH FT, 1989, LINEAR INSTABILITY OF THE WAKE BEHIND A FLAT-PLATE PLACED PARALLEL TO A UNIFORM STREAM, JOURNAL OF FLUID MECHANICS, Vol: 208, Pages: 67-89, ISSN: 0022-1120

JOURNAL ARTICLE

PAPAGEORGIOU DT, SMITH FT, 1988, NONLINEAR INSTABILITY OF THE WAKE BEHIND A FLAT-PLATE PLACED PARALLEL TO A UNIFORM STREAM, PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, Vol: 419, Pages: 1-28, ISSN: 1364-5021

JOURNAL ARTICLE

PAPAGEORGIOU D, 1987, STABILITY OF THE UNSTEADY VISCOUS-FLOW IN A CURVED PIPE, JOURNAL OF FLUID MECHANICS, Vol: 182, Pages: 209-233, ISSN: 0022-1120

JOURNAL ARTICLE

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: id=00306928&limit=30&person=true&page=4&respub-action=search.html